Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 28, NWS Miami, FL

May 5, 2007Collier County, Miami-Dade County, Monroe County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 5, 2007, 4:45 PM EDT for Collier County, Miami-Dade County, Monroe County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2007, 4:45 PM EDT (20:45 UTC)
Expired
May 5, 2007, 5:45 PM EDT
In force
60 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Collier County, FL, Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Key West, FL (KEYW), launched 12:00Z, 8.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Key West, FL at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1614 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Key West, FL at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1614 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 052047
SVRMFL
FLC021-086-087-052145-
/O.NEW.KMFL.SV.W.0028.070505T2045Z-070505T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA.
  EXTREME SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.
  NORTHWESTERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.

* UNTIL 545 PM EDT

* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED 15 MILES SOUTH OF LOOP ROAD EE CENTER...OR ABOUT 22 MILES 
SOUTH OF MONROE STATION...AND MOVING SOUTH AT 5 MPH.

LAT...LON 2579 8069 2584 8102 2582 8132 2566 8129
      2563 8102 2562 8068

$$

60
1 follow-up statement
000
WWUS52 KMFL 052132
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
531 PM EDT SAT MAY 5 2007

FLC021-086-087-052145-
/O.CON.KMFL.SV.W.0028.000000T0000Z-070505T2145Z/
COLLIER FL-MAINLAND MONROE FL-MIAMI-DADE FL-
531 PM EDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WEST CENTRAL MIAMI-DADE...NORTHWESTERN MAINLAND MONROE AND
EXTREME SOUTHEASTERN COLLIER COUNTIES...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 18 MILES SOUTHWEST OF SHARK VALLEY OBS TOWER...OR ABOUT 23 
MILES NORTH OF FLAMINGO...MOVING SOUTH AT 5 MPH.

LAT...LON 2579 8069 2584 8102 2582 8132 2566 8129
      2563 8102 2562 8068

$$

60

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:37 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 5, 3:37 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT SAT MAY 5 2007

.DISCUSSION...THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS INTERIOR
AREAS OVER THE PAST HOUR. COVERAGE AND INTENSITY OF STORMS IS
EXPECTED TO INCREASE THROUGH THE REST OF THE AFTERNOON...AS
CONDITIONS ARE UNSTABLE AND A SHORTWAVE TROUGH MOVES ACROSS THE
AREA PROVIDING UPPER DIVERGENCE. A FEW PULSE SEVERE STORMS
CONTINUE TO LOOK LIKE A DECENT BET OVER RURAL INTERIOR AREAS OF
MAINLAND SOUTH FL...ESPECIALLY OVER GLADES...HENDRY...AND EASTERN
COLLIER COUNTIES...SO WILL CONTINUE THIS MENTION IN THE FCST FOR
THE REMAINDER OF THE AFTERNOON.

CONVECTION WILL DISSIPATE WITH THE LOSS OF DAYTIME HEATING TOWARDS
SUNSET. SO AFTER EVENING STORMS INTERIOR AREAS...AND POSSIBLY
TO THE GULF COAST...CONDITIONS WILL CLEAR OUT FOR THE OVERNIGHT
HOURS. A FEW STORMS DEVELOPED LAST NIGHT OVER PARTS OF THE EAST
COAST METRO AREAS. THE PATTERN IS SIMILAR TONIGHT...SO DECIDED TO
ADD SLIGHT CHANCE POPS ALONG THE IMMEDIATE EAST COAST AS
CONVERGENCE AGAIN COULD ALLOW A FEW SHOWERS OR STORMS TO DEVELOP
OVER THE ATLANTIC WATERS OR EAST COAST METRO AREAS OVERNIGHT AND
TOWARDS DAWN SUNDAY.

SUNDAY NIGHT AND MONDAY...THIS IS THE PERIOD OF CHANGE. MODELS ARE
BEGINNING TO COME IN LINE SHOWING LOW PRESSURE DEVELOPING OFF THE
CAROLINA COAST ON SUNDAY. NAM REALLY DEEPENS THE LOW...TO 985MB
BUT GFS IS LESS AGGRESSIVE. BOTH NOW SHOW THE LOW MEANDERING OFF
THE CAROLINA COAST SUNDAY THROUGH WEDNESDAY...HAVING POSSIBLE
SIGNIFICANT MARINE/COASTAL IMPACTS (SEE MARINE SECTION BELOW). THE
COLD FRONT TRAILING THIS LOW IS EXPECTED TO MOVE ACROSS THE LOCAL
AREA LATE SUNDAY NIGHT INTO MONDAY MORNING. BOTH GFS AND NAM
CONTINUE TO SHOW WINDY CONDITIONS BEHIND THIS FRONT BY MONDAY
MORNING WITH COOLING CONDITIONS. SCATTERED FAST MOVING SHOWERS
WITH GUSTY WINDS ARE EXPECTED TO MOVE IN OFF THE ATLANTIC LATE SUNDAY
NIGHT THROUGH MONDAY...AFFECTING ESPECIALLY THE EAST COAST. A FEW
STORMS LOOK POSSIBLE SUNDAY NIGHT...BUT THEN STABILITY INCREASES
BEHIND THE FRONT ON MONDAY SO ONLY SHOWERS ARE EXPECTED THEN.
UNFORTUNATELY...QPF DOES NOT LOOK IMPRESSIVE...SINCE SHOWERS WILL
BE FAST MOVING. WINDY CONDITIONS ARE EXPECTED ALONG THE EAST COAST
ON MONDAY.

DRIER AIR WILL MOVE INTO THE AREA BEHIND THE FRONT TUESDAY INTO
MIDWEEK...WITH A DRY WEATHER REGIME PREVAILING. MADE NO
SIGNIFICANT CHANGES TO THE EXTENDED FCST.

&&

.AVIATION...VFR FOR ALL METRO ATLANTIC COAST AIRPORTS WITH ONLY
FEW TO SCT CUMULUS AROUND 3-4 THSD FT THE REST OF THE AFTERNOON
AND EVENING. STRONG THUNDERSTORMS WILL BE DEVELOPING OVER THE
INTERIOR AREAS OF MAINLAND SOUTH FLORIDA AND WILL LIKELY AFFECT
APPROACHES TO METRO ATLANTIC COAST AIRPORTS. ALTHOUGH KAPF ALREADY
HAS A GULF COAST SEABREEZE AFTERNOON THUNDERSTORMS FROM INLAND
AREAS WILL MOVE CLOSE TO OR INTO THE NAPLES MARCO ISLAND AREAS
AROUND 22Z. THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER SUNSET
BUT NOCTURNAL SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED
AGAIN ALONG THE METRO ATLANTIC COAST AFTER 08Z.

&&

.MARINE...TRANQUIL MARINE CONDITIONS WILL CHANGE ABRUPTLY SUNDAY
NIGHT AND MONDAY BEHIND A BACKDOOR COLD FRONT. WINDS WILL INCREASE
MONDAY...INTO THE 15-25 KNOT RANGE WITH GUSTS TO 30 KNOTS ACROSS
THE LOCAL AREA...WITH HIGHEST SPEEDS ACROSS THE ATLANTIC WATERS. BUT
WIND IS ONLY PART OF THE PICTURE. MODELS ARE COMING INTO BETTER
AGREEMENT ON LOW PRESSURE STRENGTHENING THEN MEANDERING OFF THE
CAROLINA COAST SUN-WED...IN A POSITION WHICH COULD SEND A LARGE NE
SWELL INTO THE LOCAL ATL WATERS...ESPECIALLY THE PALM BEACH COAST
WHICH IS MORE EXPOSED. WAVEWATCH HAS CHANGED LITTLE PAST 24
HRS...SHOWING 4 METER LONG PERIOD SWELLS AT THE PALM BEACH COAST
ON TUESDAY. CONTINUED TO UNDERCUT THIS BY QUITE A BIT...AS THIS
IS STILL OUT IN TIME AND THE LOW POSITION WILL HAVE HUGE
CONSEQUENCE ON HOW MUCH SWELL MAKES IT INTO THE AREA.
STILL...THINGS ARE POINTING TOWARDS A SIGNIFICANT MARINE/COASTAL
IMPACT EVENT EARLY NEXT WEEK...WITH TREACHEROUS SEAS...AND
POTENTIAL HIGH SURF AND BEACH EROSION...NOT TO MENTION STRONG RIP
CURRENTS. THE HAZARDOUS WEATHER OUTLOOK WILL BE UPDATED THIS
EVENING TO REFLECT THIS POTENTIAL.

&&

.FIRE WEATHER...RHS ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS
OVER THE NEXT SEVERAL DAYS...SO NO HIGHLIGHTS NEEDED. THOUGH SOME
AREAS WILL GET SOME MUCH NEEDED RAINFALL OVER THE NEXT FEW
DAYS...NO WIDESPREAD BENEFICIAL RAINFALL IS ON THE HORIZON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  85  72  79 / 10 30 40 30
FORT LAUDERDALE  74  86  71  80 / 10 30 40 30
MIAMI            71  88  70  81 / 10 30 40 30
NAPLES           69  88  68  83 / 20 20 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE WEATHER...57/DG
AVIATION...50/RLP
Hazardous weather outlook, May 5, 9:21 AM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
921 AM EDT SAT MAY 5 2007

FLZ063-066>075-060015-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
921 AM EDT SAT MAY 5 2007

...STRONG THUNDERSTORMS EXPECTED OVER INTERIOR AREAS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED THUNDERSTORMS THIS MORNING ALONG THE
ATLANTIC COASTAL AREAS WILL DIMINISH, BUT STRONG THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS INLAND AREAS OF MAINLAND SOUTH FLORIDA
THIS AFTERNOON MOVING TO THE SOUTHWEST GULF COASTAL AREAS THIS
EVENING. HAIL IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS
AFTERNOON ALONG WITH WIND GUSTS AS HIGH AS 50 MPH AND DANGEROUS
FREQUENT LIGHTNING STRIKES. RESIDENTS OF GLADES, HENDRY, AND
COLLIER COUNTIES AS WELL AS WESTERN PALM BEACH, WESTERN BROWARD,
BIG CYPRESS REFUGE AND EVERGLADES NATIONAL PARK SHOULD BE PREPARED
FOR THUNDERSTORMS THIS AFTERNOON AND EVENING.

WIND: WIND GUSTS AS HIGH AS 50 MPH ARE POSSIBLE WITH THE STRONGEST
THUNDERSTORMS OVER INTERIOR AREAS THIS AFTERNOON.

HAIL: HAIL IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS
AFTERNOON, MAINLY OVER INTERIOR AREAS OF GLADES, HENDRY, INLAND
COLLIER, WESTERN PALM BEACH, WESTERN BROWARD, INLAND MIAMI-DADE
AND MAINLAND MONROE COUNTIES.

FLOODING: LOCALLY HEAVY RAINS MAY PRODUCE PONDING OF WATER IN
POORLY DRAINED AREAS WITH THE STRONGEST THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS CHANCE OF THUNDERSTORMS OVER MAINLY OVER THE INTERIOR AREAS
SUNDAY AND ACROSS MOST OF SOUTH FLORIDA MONDAY.

THE PASSAGE OF A COLD FRONT WILL RESULT IN AN INCREASE IN
NORTHEAST WINDS MONDAY AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK.
THIS WILL INCREASE THE RISK OF RIP CURRENTS ALONG THE EAST COAST
BEACHES OF SOUTH FLORIDA. THE NORTHEASTERLY WINDS WILL ALSO INCREASE
SEAS IN THE GULF STREAM TO 8 TO 10 FEET BY MONDAY AFTERNOON
THROUGH TUESDAY.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY. HOWEVER, VOLUNTARY
SPOTTER REPORTS WHERE LOCALIZED ACTIVE WEATHER OCCURS ARE ENCOURAGED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 5, 3:18 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EDT SAT MAY 5 2007

FLZ075-051945-
MAINLAND MONROE FL-
318 PM EDT SAT MAY 5 2007

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF MAHOGANY HAMMOCK...OR 20
MILES NORTH OF FLAMINGO...MOVING SOUTHWEST AT 15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING, UP TO DIME SIZE
HAIL, HEAVY DOWNPOURS AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

60
Special weather statement, May 5, 3:26 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
326 PM EDT SAT MAY 5 2007

FLZ071-052000-
WESTERN BROWARD FL-
326 PM EDT SAT MAY 5 2007

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF INTERSECTION ALLIGATOR ALLEY
AND MIAMI CANAL...OR 24 MILES WEST OF PEMBROKE PINES...MOVING EAST AT
15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING, UP TO DIME SIZE
HAIL, HEAVY DOWNPOURS AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

60
Special weather statement, May 5, 3:36 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT SAT MAY 5 2007

FLZ069-070-052030-
EASTERN COLLIER FL-WESTERN COLLIER FL-
336 PM EDT SAT MAY 5 2007

...STRONG THUNDERSTORMS APPROACHING NORTHWEST COLLIER COUNTY FROM
LEE COUNTY...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER CENTRAL LEE COUNTY MOVING SOUTH
AT 15 TO 20 MPH. THESE THUNDERSTORMS WILL MOVE INTO NORTHWEST
COLLIER COUNTY DURING THE NEXT HOUR OR SO...AND AFFECT THE AREAS OF
QUAIL CREEK ESTATES...CORKSCREW SWAP SANCTUARY...BIG CORKSCREW
ISLAND...AND ORANGE TREE.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNINGS STRIKES...SMALL HAIL
UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASSES
BY.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, May 5, 4:19 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
419 PM EDT SAT MAY 5 2007

FLZ069-070-052115-
EASTERN COLLIER FL-WESTERN COLLIER FL-
419 PM EDT SAT MAY 5 2007

...STRONG THUNDERSTORM MOVING THROUGH NORTHWEST AND CENTRAL COLLIER
COUNTY...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BIG CORKSCREW ISLAND MOVING SOUTHEAST AT 20
TO 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED ARE ORANGE
TREE...GOLDEN GATE ESTATES...AVE MARIA...MILES CITY...DEEP
LAKE...AND SUNNILAND DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL
UP TO DIME SIZE...LOCALLY HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO
50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THIS STORM PASSES BY.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 4:05 PM EDTSevere Thunderstorm WarningMFLMonroe47 min
May 5, 5:14 PM EDTMarine Weather StatementMFL61 min
May 5, 5:39 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry66 min
May 5, 5:56 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe64 min
May 5, 6:28 PM EDTSevere Thunderstorm WarningMFLCollier62 min
May 5, 6:33 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach44 min
May 5, 6:41 PM EDTMarine Weather StatementMFL64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.